# SDR DL72S981696

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478DA
- Make and model: Boeing 727232
- Aircraft serial: 20755
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHTS DO NOT WORK FROM ROW 28 BACK.  REPAIRED BROKEN WIRES AT END OF TRACK.
